# SDR AALA202203285010

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,342 hours, 14,710 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR RUBS FLOOR WHEN OPENING/CLOSING. TIGHTENED FORWARD LAVATORY DOOR HINGE FASTENERS PER SRM 51-40-04.
